# SDR CHQA20140527195

- Difficulty date: May 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 21,723 hours, 19,243 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,511 hours, 25,358 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, A DENT ON THE BAGGAGE DOOR ABOVE THE VENT FLAP WAS REPAIRED IAW ETD2012-145-014619-A.
